Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Klein surfaces and real algebraic function fields

Authors: Norman Alling and Newcomb Greenleaf
Journal: Bull. Amer. Math. Soc. 75 (1969), 869-872
MathSciNet review: 0251213
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100-134. MR 36318
  • 2. C. Chevalley, Introduction to the theory of algebraic functions of one variable, Math. Surveys, no. 6, Amer. Math. Soc. Providence, R.I, 1951; Russian transl., Fizmatgiz, Moscow, 1959. MR 111750
  • 3. F. Klein, Über Riemanns Theorie der algebraichen Funktionen und ihrer Integrale, Teubner, Leipzig, 1882.
  • 4. M. Schiffer and D. Spencer, Functionals of finite Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1954. MR 65652
  • 5. E. Witt, Zerlegung reelor algebraischer Funktionen in Quadrate Schiefkörper über reellen Funktionen köeper, Crelles J. 171 (1934), 4-11.

Additional Information


American Mathematical Society